Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1988, Volume 28, Number 12, Pages 1904–1905 (Mi zvmmf8161)  

Scientific communications

An experimental estimate of the effectiveness of using duality to solve discrete programming problems

A. O. Alekseev, O. G. Alekseev, V. D. Kiselev, G. P. Mirovitskii

Tula

Full text: PDF file (152 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1988, 28:6, 208–210

Bibliographic databases:

UDC: 519.854.6
MSC: Primary 90C10; Secondary 90-08
Received: 28.07.1987

Citation: A. O. Alekseev, O. G. Alekseev, V. D. Kiselev, G. P. Mirovitskii, “An experimental estimate of the effectiveness of using duality to solve discrete programming problems”, Zh. Vychisl. Mat. Mat. Fiz., 28:12 (1988), 1904–1905; U.S.S.R. Comput. Math. Math. Phys., 28:6 (1988), 208–210

Citation in format AMSBIB
\Bibitem{AleAleKis88}
\by A.~O.~Alekseev, O.~G.~Alekseev, V.~D.~Kiselev, G.~P.~Mirovitskii
\paper An experimental estimate of the effectiveness of using duality to solve discrete programming problems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1988
\vol 28
\issue 12
\pages 1904--1905
\mathnet{http://mi.mathnet.ru/zvmmf8161}
\zmath{https://zbmath.org/?q=an:0706.90051}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1988
\vol 28
\issue 6
\pages 208--210
\crossref{https://doi.org/10.1016/0041-5553(88)90067-5}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf8161
  • http://mi.mathnet.ru/eng/zvmmf/v28/i12/p1904

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:100
    Full text:61
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022